I've been on lexapro for about 5 years - I've tapered off from 10mg to 5 to 2.5 - and I am having awful withdrawal symptoms. All of my symptoms (dizziness, hunger, headaches and sleeping problems) are known side effects of withdrawal - however I would greatly like to have suggestions for supplements and vitamins - especially for the dizziness. I am willing to try almost anything at the moment. Thanks - Jenn
- 3 Aug 2009 by Anonymous
- 3 August 2009
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
I want to urge you to talk with your doctor if you are doing this without his/her knowledge. If you are, he/she can assist you with tapering off of the drug safely. If you need further assistance, seek the help of Robert_325 here in this community. He is a whiz at tapering off of a lot of different medications. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2011 • 2 answers
Posted 7 Apr 2012 • 1 answer
Posted 23 Dec 2014 • 2 answers
Posted 12 Jan 2016 • 1 answer
Posted 7 Nov 2017 • 1 answer